On the mean square of the Riemann zeta-function in short intervals
Ivić Aleksandar
Publications de l'Institut Mathematique, 2009 85(99):1-17
Details  Cross Ref cited by(1)  Full text ( 468 KB)  DOI:10.2298/PIM0999001I
Towards a spectral theory of graphs based on the signless Laplacian, I
Cvetković Dragoš, Simić Slobodan K.
Publications de l'Institut Mathematique, 2009 85(99):19-33
Details  Cross Ref cited by(68)  Full text ( 432 KB)  DOI:10.2298/PIM0999019C
On three conjectures involving the signless Laplacian spectral radius of graphs
Feng Lihua, Yu Guihai
Publications de l'Institut Mathematique, 2009 85(99):35-38
Details  Cross Ref cited by(18)  Full text ( 309 KB)  DOI:10.2298/PIM0999035F
Distance spectra and distance energies of iterated line graphs of regular graphs
Ramane H.S., Revankar D.S., Gutman Ivan, Walikar H.B.
Publications de l'Institut Mathematique, 2009 85(99):39-46
Details  Cross Ref cited by(4)  Full text ( 157 KB)  DOI:10.2298/PIM0999039R
On relation between spectra of graphs and their digraph decompositions
Stevanović Dragan, Stevanović Sanja
Publications de l'Institut Mathematique, 2009 85(99):47-54
Details  Full text ( 180 KB)  DOI:10.2298/PIM0999047S
On the solid hull of the Hardy-Lorentz space
Jevtić Miroljub, Pavlović Miroslav
Publications de l'Institut Mathematique, 2009 85(99):55-61
Details  Cross Ref cited by(1)  Full text ( 410 KB)  DOI:10.2298/PIM0999055J
Distribution groups
Kostić Marko
Publications de l'Institut Mathematique, 2009 85(99):63-106
Details  Full text ( 703 KB)  DOI:10.2298/PIM0999063K
On a new converse of Jensen's inequality
Simić Slavko
Publications de l'Institut Mathematique, 2009 85(99):107-110
Details  Cross Ref cited by(1)  Full text ( 308 KB)  DOI:10.2298/PIM0999107S
Spacelike and timelike normal curves in Minkowski space-time
İlarslan Kazim, Nešović Emilija
Publications de l'Institut Mathematique, 2009 85(99):111-118
Details  Full text ( 346 KB)  DOI:10.2298/PIM0999111I
Oscillator with strong quadratic damping force
Cvetićanin Livija
Publications de l'Institut Mathematique, 2009 85(99):119-130
Details  Cross Ref cited by(9)  Full text ( 174 KB)  DOI:10.2298/PIM0999119C
Properties of Armendariz rings and weak Armendariz rings
Jokanović Dušan
Publications de l'Institut Mathematique, 2009 85(99):131-137
Details  Cross Ref cited by(1)  Full text ( 349 KB)  DOI:10.2298/PIM0999131J